Sh:491

Bib entry
@article{Sh:491,
 author = {Gilchrist, Martin and Shelah, Saharon},
 title = {{Identities on cardinals less than $\aleph_\omega$}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {61},
 number = {3},
 year = {1996},
 pages = {780--787},
 issn = {0022-4812},
 doi = {10.2307/2275784},
 mrclass = {03E05 (03E10 03E35)},
 mrnumber = {1412509},
 mrreviewer = {Pierre Matet},
 doi = {10.2307/2275784},
 note = {\href{https://arxiv.org/abs/math/9505215}{arXiv: math/9505215}},
 arxiv_number = {math/9505215}
}